Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sharp stinging chest pain on left side on lying in bed, thinking. History of angioplasty. Stress related?

I get small sharp stinging chest pains at left side of my upper chest. Just stings then goes away. I get maybe 6 a night but not every night. Could it be caused by stress? Not my heart I hope. I am 68 and usually ok. I had angioplasty about 17 yrs ago but no problems since. Have had these every couple of months at night when in bed resting and thinking about things. Maybe caused by my worrying about things?
Asked On : Sun, 19 Aug 2012
Answers:  2 Views:  433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

The possibilities are cardiac disease, anxiety or acidity/GERD. I would advise you to visit a doctor and get an ECG done, since you have had a previous angioplasty . If cardiac evaluation comes back as normal, then please be reassured that it might be a case of anxiety.

I would suggest that if anxiety is the cause ,you sign up for yoga/relaxation classes.

Hope this helps.


Dr. Divya Kuttikrishnan
Answered: Sun, 19 Aug 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Thanks for query.
It seems that this might be due to myalgia or stress induced but as you had angioplasty in the past and you are 68 years, just to rule out coronary pain or insufficiency go for ECG.
Ok and bye.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor